# SDR DHL2003873513

- Difficulty date: June 17, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,849 hours, 22,246 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Frame
- Condition: Cracked
- Location: Lt Wing
- Part time: 83,849 hours, 22,246 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ITEM REF.: N/R 1815.: LT WING INBD. L/E FORMER CRACKED 0.250 AT STA. XFS.678.750. CORR.: REMOVED FASTENERS IAW SRM 51-1-21 PG.1. STOP DRILLED CRACK IAW SRM 57-2-0 PG.9-10. FABRICATED REINFORCING ANGLE (2024-T3 0.032) IAW SRM 57-2-0 PG.9-10. CLEANED, TREATED AND PRIMED IAW SRM 51-1-8B. INSTALLED REINFORCING ANGLE WITH NEW FASTENERS IAW SRM 57-2-0 PG.9-10, SRM 51-1-21 PG.1.
